# SDR HEEA065459

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35013004
- Condition: Worn
- Location: Hyd Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP D HAD WORN BEARING.
